# SDR 29GA2019040432503

- Difficulty date: March 24, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 37,981 hours, 42,577 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Part number: 7252600803
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0102 REPORT: AIR STAIRS DOOR WILL NOT CLOSE.   REMOVED & REPLACED SLIDING UNIT ASSY, NOT DEFECTS FOUND AT THIS TIME IAW SAAB 340 AMM 52-10-00.
